← Return to Warmth in back? Not hot flashes...I had those, after Lupron shot

Discussion
Comment receiving replies
@bruto1

First, great to learn about your low PSA score! I have been on Lupron for 4.5 months and have experienced similar warmth on my back from time to time, along with hot flashes. In both cases, the “heat” diminishes within 10-15 minutes. The temperature can vary. My question for you: With a low PSA score, do you and your MD plan to continue at the end of your 6 month injection? Why or why not?

Jump to this post


Replies to "First, great to learn about your low PSA score! I have been on Lupron for 4.5..."

Thanks! From the beginning, the plan has been to just have the one-time Lupron shot, given before radiation began, and that it would last for six months. (Tho a nurse did say that the effects could still linger on a bit, even up to a year or so). At this time, there isn't any plan to have another.
You asked why—-I am not really certain of that reasoning. I didn't question it, as until I started seeing some different plans of Lupron on here at Connect, I was never aware of some having additional Lupron shots.That could change, of course, depending on where this cancer journey takes me. So far, so good.
You stated that you have been on Lupron for 4.5 monhs—-has that been just one shot, or are you getting more shots during that timeframe?